Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    Dr. M: Primary care doctor seen yesterday!
    avatar
    yanksgirl posted:
    After more of the shaking episodes, I got in to see my primary care doctor yesterday. He took me off the Prozac--said I can increase the Xanax--which really helps--to 2 tablets up to 3 times a day (if I need to), since it's a lower dose.

    I had hopes the Prozac would help my nerves/anxiety but after 19 days on it I was sooo nauseated and more anxious and the Xanax was the only help but it lasts a short time, so that was the reason he told me to increase the dose if I needed to.

    Then he said, I really needed to see a 'specialist--being a Psychiatrist' as they are trained in dealing with folks like me who have problems with so many meds.

    Both he and my Neuro-ent (the one who recommended the Psychiatrist), know the doctor I'll be seeing and say he is 'excellent' in listening and not just 'handing out meds'.
    He is connected with another large medical group in our area of the Midwest and at one time was with the Largest teaching hospital in the area--Barnes-Jewish in St. Louis.
    So, I have an appt. soon. In fact in about 10 days!

    I also see my Ent next week. It's been 3 mos. since my surgery and I still deal with such head pressure and inability to be around crowds--and be comfortable (though I make myself do it) and I just want my life back.
    Just wanted to update you on my visit yesterday. . Hope to have good news in the next few weeks. I'll update again on Monday after the Ent visit and my hearing test.
    Reply
     
    avatar
    Rod Moser, PA, PhD responded:
    Thanks for the update. You are approaching these issues appropriately, and I know the psychiatrist will be able to help manage some of your symptoms with the right medication....at the right dose, and (hopefully) without any side effects.


    Helpful Tips

    Drugs and reactions
    As long as we're on the subject of reactions that Dr.s say they have never seen problems with their large number of patients over the ... More
    Was this Helpful?
    0 of 0 found this helpful

    Expert Blog

    Focus on Flu

    Find answers to your questions about seasonal flu issues and answers to your concerns about the flu season and H1N1...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.